# SDR AALA20040404

- Difficulty date: March 29, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT SIGN AT AFT LEFT HAND SERVICE DOOR AT AL2-7 FORWARD OF DOOR NEAR FLOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK CONTROL MODULE AL2-7 AT AFT LEFT HAND SERVICE DOOR FORWARD OF DOOR NEAR FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
